@article{(Open Science Index):https://publications.waset.org/pdf/9998534,
	  title     = {Fundamental Groups in Chaotic Flat Space and Its Retractions},
	  author    = {A. E. El-Ahmady and  M. Abu-Saleem},
	  country	= {},
	  institution	= {},
	  abstract     = {The purpose of this paper is to give a combinatorial characterization and construct representations of the chaotic fundamental groups of the chaotic submanifolds of chaotic flat space by using some geometrical transformations. The chaotic homotopy groups of the limit folding for chaotic flat space are presented. The chaotic fundamental groups of some types of chaotic geodesics in chaotic flat space are deduced.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {8},
	  number    = {2},
	  year      = {2014},
	  pages     = {461 - 467},
	  ee        = {https://publications.waset.org/pdf/9998534},
	  url   	= {https://publications.waset.org/vol/86},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 86, 2014},
	}